# SDR AALA2009020600227

- Difficulty date: February 6, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N513AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49890
- Aircraft time: 55,355 hours, 28,398 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3917624517
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VAULT DOOR LOWER LEFT JAMB FITTING CRACKED, REMOVED AND REPLACED WITH NEW FITTING PER SRM 51-01.
